Time Travel Topoi in Japanese Manga

Heinze, Ulrich (2012) Time Travel Topoi in Japanese Manga. Japan Forum ISSN Print: 0955-5803, 24 (2). pp. 191-212.

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Arts and Humanities > School of Art History and World Art Studies
Faculty of Arts and Humanities
Depositing User: Katherine Humphries
Date Deposited: 23 Nov 2012 14:09
Last Modified: 17 Mar 2020 14:35
URI: https://ueaeprints.uea.ac.uk/id/eprint/40176
DOI:

Actions (login required)

View Item View Item